# SDR QXEA200400540

- Difficulty date: July 15, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 14,466 hours, 20,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - GOUGE IN SPLINE STRAP, X264.10 NEXT TO RIGHT HAND FORWARD EMERGENCY EXIT DOOR, Z155.55, .022 DEEP .175 DIAMETER.  REPAIRED IAW HORIZON AIR EA 2-53-565.
